# SDR YENA2022041500375

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 02368
- Aircraft time: 64,642 hours, 23,116 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 20499005
- Part serial: 10662
- Condition: Failed
- Location: 100hm
- Part time: 27,947 hours, 9,067 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#867, EWR-PLS. '“RAN COCKPIT/CABIN ODOR REPORTING AND ISOLATION PROCEDURE. DETERMINED NASTY AND NAUSEATING ODOR FROM PACK 1. MORE NOTICEABLE IN ROWS 1-10 MY EYES STARTED BURNING AFTER 10 MINUTES STANDING NEXT TO ROW 4”. ( PACKS ); ACCOMPLISHED INFO NOTICE 2017-T0151 AND PERFORMED LEVEL C DECONTAMINATION OF PACK #1. REMOVED AND REPLACED #1 PACK OXONE FILTER IAW AMM 21-51-41. MDDR CLEARED AND MX 4 UPDATED.'
